Creating Waves of Awareness
Many times I have seen in grave form the reappearance of old suppressed skin problems after giving the similimum. The patient gets shocked to see all this and usually does not co-operate in this regard, even though he appears to be getting good relief from the main problem.
I ask the homeopathic teachers experts on HWC how we can best avoid this skin aggravations using this process when finding and giving the similimum? How can we prevent the reappearance of old symptoms? Please advise and give your views.
Dr. Anoop, if you prescribed similimum to your patient then you can't avoid the reappearance of old symptoms because it is a curative process, if you do not want to cure your patient then you can avoid reappearance of the old symptoms, for that you must prescribed for disease not for the patient, mean for particular symptoms not on S.R.P or General symptoms.
any option to avoid this or to prevent severity of symptoms, some doctors advised to use LM potencyavoid aggravation I have never tried that
I also never tried it, but similimum is similimum it is not matter which potency you use, and curative process is a natural process, we can’t change it. If you want to overcome by this problem, then you should teach your patient, then your drawback become your power.
everything is told in advance but today's seems un compromising to this specially the new born upper class
I give the dose to the patient in water , one pellet in a bottle of water and he's asked to drink from this bottle for several days and it seems that this method do minimize aggravation to some degree. Since i am also an allopathic pharmacist so I sometimes advise the patients to use some drugs to palliate symptoms like mild analgesic or non-steroid/non-antibiotic creams and i found that it doesn't interfere that much with the curative process ,, it was mentioned by Dr.Morrison that not all drugs are contraindicated and a big group of medicines can work well with homeopathic remedies.
This is exactly what happened to me as a homeopathic patient. The resurfacing of skin issues were actually something from birth. When I was a baby, I had awful Cradle's Cap, and even when I got things like Chicken Pox, my case was SO bad - and when my kids got Chicken Pox, I had a case of Shingles each time. But it was starting the homeopathic remedy that created a VERY long process of psoriasis (now going on 3 years!). I would have done ANYTHING to not have to deal with this, since I discovered much of what I was dealing with was not just physical but psychological. However, avoidance was apparently just suppression and would not solve the problem, so I have had to just deal (and it hasn't been easy at all). All I can say is that I hope this process of healing has been worth it all (and hope to keep everyone posted). This process is also one factor in my wishing to learn homeopathy and I am now a beginning-level student :-)
We say of homeopathy that it is holistic. That is, homeopathy and healing will take place at all levels of our existence.
It never suffered only the body. Thinking and feeling and being is always involved. In this respect it is clear that emerge not only physical reaction. Psychological reaction is also to any healing process. I personally am of the opinion that there are mental processes primarily, the physical response for violations if the psychic content can not be resolved.
If we look from this angle every healing process, we understand the process better. The problems come back to the surface, whether it is the psyche or the skin. On both, psyche and skin, the problem can be released.
The skin as an organ differs from the superfluous. The psyche can be separated by decision thereof.
I give in protracted problems like LM potencies, because they seem softer. For adults, I start with a LM 6 generally, in young children with a LM 1. If a response is too strong, I give it in a second, third ... glass. This means:
The pellet / the drop comes in a glass of water, where it is stirred. Then the glass is emptied (tipping) and refilled with water. (Not Dry!) This is the second glass. If the reaction is too strong still, again empty and refill the glass with water. This is the third glass. Repeat this process as many times as it is necessary, so as long as the reaction is tolerable.
I hope, that will help you to manage the reaction, if too strong. I never combine with allopathics because I can not decide, what happens. I make it softer with homeopathy itself. Also in my cases there are reactions on the skin. And I like it because if something appears on the skin, we can see the healing in future.
Thank you to all who replied to this question. It has been educational.
There was a time few years back a child 5 yrs of age with eruptions in the fold of the skin in the elbow legs etc, the mother kept applying steroid creams making him better. and during that time i used to usually start with 30 but i had met a senior dr and he presented how well he treated children with sulphur 200 as a start, so i gave just one dose of sulphur 200 and it just aggravated , there was lot of itching in all folds of skin and it became red.i told the parent that it will subside in a few days but the parent took the child to a skin specialist and to add more fuel to the fire the skin specialist said it was a very powerful eruption in a scale of one of the last in severity.
After that i literally avoided taking children cases with any skin complaints for over 6 months specially when they use steroid creams.
So when eruptions start we cant do anything as the parent would not understand.
So i would suggest better avoid those potencies .
Unless you experience the failure and you work hard trying to find the mistake , don't quit just keep trying till you get success. And then you would become a master on that subject.
I tired to quit taking children allergy cases but when other children were so benefited with other medicines i made it a point to take cases but avoid sulphur totally and ask if they have taken any steroids and warn them.
Currently over 80% children i am treating are only for skin like allergy , and even children less than 1 year with infantile eczema, repeated respiratory infection and fever etc.
All i treat with LM only.
If the itching is severe like full day, i ask them to do a IGE test and if it is high systematically try to stop the allergen first let the medicine act and when there is no symptoms one by one introduce the allergic substance. (like peanuts, or nuts etc) and monitor.
Many children's Ige have found to be 100, 150, 500, 1000, 1500, the maximum i found in a child with ige was above 2500 ( normal range is below 100) many labs give a different range. will post the exact lab report here when i get back to clinic.
that child's was itching continuously whole day since over 8 months and during that phase the Ige Report was done and it was very High after taking treatment itching reduced in few days and it stopped within a month. still advised to maintain the food plan and then monitoring by giving food one at a time. All patients are given a monthly chart to monitor the results.
(will show this approach about the chart and food in my psoriasis cases).
So When aggravation starts its difficult to reduce it.
So its better to be in a safer side than lose practice by the parents given negative feedback to others.
Which potency was that ?
I have never seen healing (!) with Sulphur, when skin reaction; not since vaccination are done in earliest childhood (baby). Therefore I look for other remedies. By a total repertorization.
I suppose, that vaccination is the cause of psoriasis / neurodermitis in this time. In the beginning of my profession perhaps 1 or 2 of hundred people had psoriasis / neurodermitis. Now there are a lot more. Nearly all children are vaccinated over here. Problems with the breath / asthma / ... were problems of older. Now a lot of children have. "Pseudo Krupp" too. I don't see them in the clinic. They nearly all go to the allopathic medicine.
Now I have one child (female, 10 years) with neurodermitis. The remedy is Bufo. The skin becomes better, the aggression too (Bufo has a lot of aggressive reactions in social connections). Dose: one week LM 6 in a glass of water, sip by sip. Then stop, wait, and watch. After 4 weeks another dose of Bufo LM 6, one day. Now the skin seems to be okay. I do not hear anything about.